||C. Dafermos, Generalized characteristics and the structure of solutions of hyperbolic conservation laws, Ind. Univ. Math. J. (1977), 1097-1119.|
C. Dafermos, Solutions of the Riemann problem for a class of conservation laws by the viscosity method, Arch. Ration. Mech. Anal.(1973), 1-9.
G. Dal Maso, P. LeFloch and F. Murat, Definition and weak
stability of nonconservative products, J. Math. Pure. Appl.,1995), 483-548.
J. Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math.,1956), 697-715.
J. M. Hong, An extension of Glimm's method to inhomogeneous strictly hyperbolic systems of conservation laws by "weaker than weak" solutions of the Riemann problem, J. Diff. Equations,2006), 515-549.
J. M. Hong and B. Temple, A Bound on the Total Variation of the Conserved Quantities for Solutions of a General Resonant Nonlinear Balance Law, SIAM J. Appl.Math. 64, No 3, (2004), pp 625-640.
E. Isaacson and B. Temple, Convergence of $2 imes 2$ by Godunov method for a general resonant nonlinear balance law, SIAM J. Appl.Math. 55 (1995), pp 625-640.
K. T. Joseph and P. G. LeFloch, Singular limits for the Riemann problem:general diffusion, relaxation, and boundary condition, in " new analytical approach to multidimensional balance laws", O. Rozanova ed., Nova Press, 2004.
S. Kruzkov, First order quasilinear equations with several space variables, Math. USSR Sbornik (1970), 217-273.
P. D. Lax, Hyperbolic system of conservation laws, II, Comm. Pure Appl. Math.,1957), 537-566.
T. P. Liu, The Riemann problem for general systems of conservation laws, J. Diff. Equations,1975), 218-234.
T. P. Liu, Quaslinear hyperbolic systems, Comm. Math. Phys.,1979), 141-172.
C. Mascia and C. Sinestrari, The perturbed Riemann problem for a balance law, Advances in Differential Equations, 1996-041.
O. A. Oleinik, Discontinuous solutions of nonlinear differential equations,Amer. Math. Soc. Transl. Ser. 2, (1957), 95-172.
C. Sinestrari, The Riemann problem for an inhomogeneous
conservation law without convexity, Siam J. Math. Anal., Vo28,No1, (1997), 109-135.
C. Sinestrari, Asymptotic profile of solutions of conservation laws with source, J. Diff. and Integral Equations, Vo9, No3,(1996), 499-525.
M. Slemrod and A. Tzavaras, A limiting viscosity approach for the Riemann problem in isentropic gas dynamics, Ind. Univ. Math. J. (1989), 1047-1073.
J. Smoller, Shock waves and reaction-dffusion equations, Springer,New York, 1983.
A. Tzavaras, Waves interactions and variation estimates for self-similar zero viscosity limits in systems of conservation laws, Arch. Ration. Mech. Anal., (1996), 1-60.
A. Volpert, The space BV and quasilinear equations, Maths. USSR Sbornik (1967), 225-267.